# SDR DALA2021061603274

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1028 S30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 1028 (AFT BULKHEAD) IS CORRODED ON AFT SIDE ABOVE STR30. MARKED. NRC 041-0008:5331-2001/002 00246: REPAIRED CARGO FRAME 1028 PER B717 SRM 53-20-07 REPAIR 3. (LP #1841380)
